# SDR SIMA20210708004

- Difficulty date: July 8, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 6,246 hours, 3,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURN ON STRINGER 27L BETWEEN FRAMES 76-77.-C/A-INSTALLED SERVICEABLE STRINGER STR 27L BETWEEN FR74-78 IAW EMB 175 SRM 51-40-08
